# SDR HALA20250721225

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 41,041 hours, 6,480 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Transducer
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FAULT. APU SHUTDOWN , 2 START TATTEMPTS. PERFORMED TSM TASK 49-62-00-810-844-A. REMOVED AND REPLACED APU INLET PRESSURE TRANSDUCER PER A330 AMM 49-23-17. OPS CHK GOOD. OK FOR SVC.
